# SDR IPXA2018101034901

- Difficulty date: October 4, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 16,991 hours, 10,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341076521
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD UPPER PANEL SUPPORT BRAKET AT FRAME 54, RBL 40 WAS CRACKED.  REMOVED AND REPLACED THE SUPPORT BRAKET IAW SRM 51-40-21.
